# SDR TRBA20120811001

- Difficulty date: August 13, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N431
- Make and model: Aerosp ATR72
- Aircraft serial: S60A130
- Aircraft time: 31,456 hours, 34,535 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN DOOR EMERGENCY LIGHT INOPERATIVE.  ACFT REMOVED FROM SERVICE.  REPOSITIONED MAIN CABIN DOOR EMERGENCY LIGHT BULB.  OPS CHECK IAW MM 33-50-00 OK.  ACFT RETURN TO SERVICE.
